A calculus for meromorphic currents.
Journal für die reine und angewandte Mathematik, Tome 392 (1988), pp. 37-56
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1988__392_153080,
author = {Mikael Passare},
title = {A calculus for meromorphic currents.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {37--56},
year = {1988},
volume = {392},
zbl = {0645.32007},
url = {http://geodesic.mathdoc.fr/item/JRAM_1988__392_153080/}
}
Mikael Passare. A calculus for meromorphic currents.. Journal für die reine und angewandte Mathematik, Tome 392 (1988), pp. 37-56. http://geodesic.mathdoc.fr/item/JRAM_1988__392_153080/